# SDR FDEA201909102193

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28892
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SLAT TRACK 14 CUTOUT CRACKED AT XOS 891. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE SLAT TRACK 14 CUTOUT AT XOS 891 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
